MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG CUSTOMIZED MAND. RECON PLATE20, FULL; IMPLANT

STRYKER LEIBINGER FREIBURG CUSTOMIZED MAND. RECON PLATE20, FULL; IMPLANT
Model Number 78-31020
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the scapula was not designed as the surgeon expected.The surgeon decided to move the surgery date and move forward with a new design.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Additional Manufacturer Narrative
The reported event could be confirmed according to the documentation along to this case.The handover document was filled out per the surgeon¿s request that the cmrp plating surface should be along the superficial side of the right scapula.But, the planning was performed with the plating surface being along the deep side of the right scapula.The respective vsp case report showed the planning accordingly and had a note: ¿plating along deep scapula surface¿.The planning session for this case was held on 03-may-2022 by a stryker designer, who is trained for an offsite planning session according to vsp planning procedure of 3d systems.The discrepancy explained above occurred in this planning session and was noted during review by 3d systems.The reviewing (3ds) planner reached out on 06-may for clarification via teams message.This message was not noticed by the stryker designer due to the teams chat message being from external, and consequently no answer provided.3d systems proceeded with the assumption that the documentation was incorrect, and the performed planning correct.This assumption was incorrect and noticed by the stryker designer on (b)(6) 2022.Because this was 1 day prior surgery date, the stryker designer immediately informed the surgeon.The surgeon then decided not to use the plate and guides and postponed the surgery.The surgeon met with the designer for a re-planning session on the same day, and a remake case was initiated with the correct design.The affected cmrp plate and all 3d systems products related to this pi were returned to stryker freiburg.Conclusively, the event is related to a manufacturing issue related to the design process and addressed in an nc.Therefore, no further action is required at this time.
 
Event or Problem Description

Brand Name
CUSTOMIZED MAND. RECON PLATE20, FULL
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
76145120
MDR Report Key15098876
Report Number0008010177-2022-00024
Device Sequence Number5427846
Product Code JEY
UDI-Device Identifier07613252599661
UDI-Public07613252599661
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K132519
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number78-31020
Device Catalogue Number78-31020
Device Lot Number2205021003
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2022
Supplement Date Received by Manufacturer05/17/2022
Initial Report FDA Received Date07/25/2022
Supplement Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown